A note on exp-function method combined with complex transform method applied to fractional differential equations

Guner O., Bekir A., Bilgil H.

ADVANCES IN NONLINEAR ANALYSIS, vol.4, no.3, pp.201-208, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.1515/anona-2015-0019
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.201-208
  • Keywords: Modified Riemann-Liouville derivative, exp-function method, nonlinear fractional Liouville equation, nonlinear fractional Zoomeron equation, KADOMTSEV-PETVIASHVILI EQUATION, 1ST INTEGRAL METHOD, PERIODIC-SOLUTIONS, WAVE SOLUTIONS, SOLITONS
  • Kayseri University Affiliated: No


In this article, the fractional derivatives in the sense of modified Riemann-Liouville and the exp-function method are used to construct exact solutions for some nonlinear partial fractional differential equations via the nonlinear fractional Liouville equation and nonlinear fractional Zoomeron equation. These nonlinear fractional equations can be turned into another nonlinear ordinary differential equation by complex transform method. This method is efficient and powerful in solving wide classes of nonlinear fractional order equations. The exp-function method appears to be easier and more convenient by means of a symbolic computation system.